# SDR SIMA200731601

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 15,602 hours, 14,009 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001011
- Part serial: 4040
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL EICAS MESSAGE WITH FLAPS STUCK AT 0 DEG.  CAPT DECLARE EMERGENCY AND LANDED WITH NO PROBLEMS.  REMOVED AND REPLACED FECU IAW EMB AMM 27-53-02.  FLAP OPERATIONAL CHECK IAW AMM 27-53-00 IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
